# SDR SWAA2023120816775

- Difficulty date: November 1, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS390 BL0 WL208.<[01] UPDATED MEASUREMENT TABLE;[02] CERTIFIED;[03] REMOVED AND REPLACED INTERCOSTAL AT BS380 TO BS 400 BL0; WL208 PER SRM 51-40-02-0G-0 AND DWG:143A5400.;[04] VERIFIED CORRECTIVE ACTION COMPLETE WITH MEASUREMENTS
